# SDR ABXA040019

- Difficulty date: December 23, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 57,193 hours, 61,290 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 995773911
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARTIE CRACKED AT FS 947, BETWEEN LONGERON 15 LT AND 16 LT.  REMOVED AND REPLACED SHEAR TIE IAW SRM.
